# SDR CA101026004

- Difficulty date: October 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 11,351 hours
- Engine: Pwa PT642A
- System (JASC): 3497 · Navigation System Wiring
- Part: Coax
- Condition: Failed
- Location: Navigation Syst
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH IN IMC GPS PORTION OF THE FMS FAILED AND GAVE ERROR MESSAGE "GPS 1 NOT NAV".  IT WAS DETERMINED THE COAXIAL CABLE AT THE BASE OF THE GPS ANTENNA HAD A POOR CONNECTION.  THE COAXIAL CABLE WAS EASILY PULLED FROM THE COAX CONNECTOR.  CONNECTOR REATTACHED TO THE COAX CABLE AND GROUND TESTED FINE.
